Symmetric random walks in random environments

V. V. Anshelevich, K. M. Khanin, Ya G. Sinai

Research output: Contribution to journalArticlepeer-review

43 Scopus citations


We consider a random walk on the d-dimensional lattice ℤd where the transition probabilities p(x,y) are symmetric, p(x,y)=p(y,x), different from zero only if y-x belongs to a finite symmetric set including the origin and are random. We prove the convergence of the finite-dimensional probability distributions of normalized random paths to the finite-dimensional probability distributions of a Wiener process and find our an explicit expression for the diffusion matrix.

Original languageEnglish (US)
Pages (from-to)449-470
Number of pages22
JournalCommunications In Mathematical Physics
Issue number3
StatePublished - Sep 1 1982
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Mathematical Physics


Dive into the research topics of 'Symmetric random walks in random environments'. Together they form a unique fingerprint.

Cite this